# SDR SCNA20170201003

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB HAS EXPOSED COMPOSITE.   REMOVED AND REPAIRED THE LEFT AILERON TAB TO FACILITATE THE REPAIR. OPS CHECKED GOOD, NO ADJUSTMENTS WERE REQUIRED.
